Title: The Calculus of Selfishness (review of "The Calculus of Selfishness" by K. Sigmund)
Authors: Wenseleers, Tom
Issue Date: 2011
Series Title: The Quarterly Review of Biology vol:86 pages:50-51
ISSN: 0033-5770
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Ecology, Evolution and Biodiversity Conservation Section

Files in This Item:
File Description Status SizeFormat
wenseleers_qrb_2011_calculus_selfishness.pdfMain article Published 13KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.